Fengbo Hang

Area of Interests: Nonlinear partial differential equations, Geometric analysis

Phone: 212-998-3221

Fax: 212-995-4121

Personal Homepage: http://math.nyu.edu/~fengbo/

Publications:

Analysis

Exponential growth solutions of elliptic equations (joint work with Fanghua Lin). Acta Math Sin (Engl Ser), 15 (1999) no. 4, 525-534.

A remark on the Jacobians (joint work with Fanghua Lin). Commun Contemp Math, 2 (2000) no. 1, 35-46.

Topology of Sobolev mappings (joint work with Fanghua Lin). Math Res Lett, 8 (2001) no. 3, 321-330.

Static theory for planar ferromagnets and antiferromagnets (joint work with Fanghua Lin). Acta Math Sin (Engl Ser), 17 (2001) no. 4, 541-580.

A Liouville type theorem for minimizing maps (joint work with Fanghua Lin). Methods Appl Anal, 9 (2002), no. 3, 407-424.

Density problems for $W^{1,1}(M,N)$. Comm Pure Appl Math, 55 (2002), no. 7, 937-947.

Topology of Sobolev mappings II (joint work with Fanghua Lin). Acta Math, 191:1 (2003), 55-107.

Topology of Sobolev mappings III (joint work with Fanghua Lin). Comm Pure Appl Math, 56 (2003), no. 10, 1383-1415.

On a class of locally conformally flat manifolds (joint work with Alice Chang and Paul Yang). Int Math Res Not, 2004:4 (2004), 185-209.

The Sobolev inequality for Paneitz operator on three manifolds (joint work with Paul Yang). Calculus of Variations and PDE, 21 (2004), no. 1, 57-83.

On the weak limits of smooth maps for the Dirichlet energy between manifolds. Communications in Analysis and Geometry, 13 (2005), no. 5,  929-938.

Topology of Sobolev mappings IV (joint work with Fanghua Lin). Discrete and Continuous Dynamical Systems, 13 (2005), no. 5, 1097-1124.

Rigidity and non-rigidity results on the sphere (joint work with Xiaodong Wang). Communications in Analysis and Geometry, 14 (2006), no. 1, 91-106.

A new approach to some nonlinear geometric equations in dimension two (joint work with Xiaodong Wang). Calculus of Variations and PDE, 26 (2006), no. 1, 119-135.

A remark on the existence of suitable vector fields related to the dynamics of scalar semi-linear parabolic equations (joint work with Huiqiang Jiang). Proceedings of the AMS, 134 (2006), no. 9, 2633-2637.

On the higher order conformal covariant operators on the sphere. Commun Contemp Math, to appear.

Sharp integral inequalities for harmonic functions (joint work with Xiaodong Wang and Xiaodong Yan). Comm Pure Appl Math, to appear.

On a conjecture of Schroeder and Strake (joint work with Xiaodong Wang). Pacific Journal of Mathematics, to appear.

On the integral systems related to Hardy-Littlewood-Sobolev inequality. Math Res Lett, to appear.

An integral equation in conformal geometry (joint work with Xiaodong Wang and Xiaodong Yan). Ann H Poincare Nonl Anal, to appear.

A remark on Zhong-Yang's eigenvalue estimate (joint work with Xiaodong Wang). Int Math Res Not, to appear.

Integral identities and Minkowski type inequalities involving Schouten tensor (joint work with  Alice Chang). Int Math Res Not, to appear.


Numerical Analysis

Lattice sums and the two-dimensional, periodic Green's function for the Helmholtz equation (joint work with  A. Dienstfrey and  Jingfang Huang).  R Soc Lond Proc Ser A  Math Phys Eng Sci, 457 (2001) no. 2005, 67-85.

On applicability of the sparse grid method in the worst case setting (joint work with Youming Li). Numerical Algorithms, 42 (2006) no. 2, 95-105.
Updated on 10/26/2010